# SDR AALA201808165009

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A00041028
- Condition: Corroded
- Location: Bs 790-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT BETWEEN BS 790 - 847,  RBL 13.84, 5 INCHES INBOARD OF CARGO DOOR THRESHOLD WEB. REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 146A7500.
